# SDR ASOA20150903051C

- Difficulty date: September 3, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 36,816 hours, 28,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010030
- Condition: Inoperative
- Location: Cabin Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY FLASHLIGHT AFT WAS FOUND INOPERATIVE. MAINTENANCE REPLACED THE FLASHLIGHT BATTERY AND OPS CHECKS WERE GOOD.
